MathSciNet Relay Station
MathSciNet bibliographic data
MR2642451 22E50 (20C08 43A80)
Haines, Thomas J.; Kottwitz, Robert E.; Prasad, Amritanshu Iwahori-Hecke algebras. J. Ramanujan Math. Soc. 25 (2010), no. 2, 113–145.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement